MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES
Catalog Number 2D73PM60
Health Effect - Clinical Codes Irritation (1941); Pain (1994)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided; therefore, the device history record could not be reviewed.Since the complaint sample was not available for evaluation an exact root cause could not be determined, however the healthcare assistant did test positive for an allergy to accelerators.Per historical testing, this glove passed the requirements of the primary skin irritation test per the technical service report.The protexis pi micro gloves have passed a series of tests prescribed by regulatory agencies for the intended use.However, the possibility of an individual experiencing reactions to certain chemicals used during the manufacturing process cannot be ruled out.Although no trends for this issue were noted during the last twelve months, we will continue to monitor complaints for any unfavorable trends.
 
Event or Problem Description
Healthcare assistant initially developed irritation on backs of hands, followed by blistering of fingers and palms of hands.Hands and finger tips developed deep cracks, and irritation spread along forearms; he also had significant pain.He was seen initially by a gp and prescribed steroid creams.He was also seen by occupational health and referred for a dermatology consultation and skin tests which showed an allergy to carbamix and an accelerator.Six weeks were required to heal.He currently needs to wear cotton gloves under all gloves.

Brand Name
GLOVE SURGICAL PROTEXIS PI MICRO
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key8604862
Report Number1423537-2019-00317
Device Sequence Number3030622
Product Code KGO
UDI-Device Identifier10885380027260
UDI-Public10885380027260
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2D73PM60
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR